Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Weight Gain

I am currently taking Lexapro 10 mg and have gained a lot of weight.  I also didn't see much improvement being on the drug.    I am going to be coming off of this drug.    Is there a new drug that doesn't put on weight?

Thanks, Dawn
1 Responses
Avatar universal
Dawn,

Everybody handles different drugs differently.  There's no sure thing about which will make you gain or loss,  even though they advertise this or that.   But, if you can handle  Wellbutrin- that doesnt make you eat.   (But be careful cause it causes some people to feel wired out).   Also they say Cymbalta doesnt make you gain- however it made me feel Stoned and tired.   So-  that's my experience.  
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.